# SDR MGO2002F00000

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N414TE
- Make and model: Raythn 390
- Aircraft serial: RB4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 3909740320005
- Condition: Split
- Location: Pneumatic Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC LINE PROVIDES FOR A MOISTURE DRAIN POINT FOR THE PNEUMATIC MANIFOLD WHICH PROVIDES REGULATED AIR PRESSURE TO THE HYDRAULIC PACKAGE THE PRIMARY OUTFLOW VALVE, THE COCKPIT ALTERNATE AIR VALVE AND PASSENGER DOOR SEAL.  LINE IS BULGED AND SPLIT 1.250 INCHES FROM LOWER END.  PROBABLE CAUSE WAS FREEZING OF ACCUMULATED MOISTURE IN LINE.
